# SDR 98ZZZM253

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45888
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 57775631
- Condition: Defective
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE NR 4 ENGINE FIRE WARNING CAME ON.  SHUT DOWN ENGINE AND FIRE WARNING CONTINUED.  DISCHARGED FIRE EXTINGUISHER AND FIRE WARNING CEASED.  GROUND INSPECTION REVEALED NO EVIDENCE OF FIRE.  FOUND DETECTION ELEMENT DEFECTIVE ON LOWER ELEMENT ASSY.  REPLACED ELEMENT ASSY AND CHECKED PNEUMATIC LINES FOR SECURITY.  RAN ENGINE AND CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
